# SDR DALA1312920644

- Difficulty date: May 9, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N644DL
- Make and model: Boeing 757232
- Aircraft serial: 23998
- Aircraft time: 83,090 hours, 36,088 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 38 DEF MISSING CONNECTOR ON BOTTOM OF SEAT FOR EMERGENCY LIGHT.  REPINNED WIRE FOR CONNECTOR AT SEAT 38 DEF EMERGENCY LIGHTS IAW AMM 33-51-04.  OPS CKD GOOD.  OK FOR SERVICE.
